Volume 04, Issue 01

 

ارسال های اخیر

  • On duality of modular G-Riesz bases and G-Riesz bases in Hilbert C*-modules 

    Rashidi-Kouchi, M. (Central Tehran Branch, Islamic Azad University, 2015-02-01)
    In this paper, we investigate duality of modular g-Riesz bases and g-Riesz bases in Hilbert C*-modules. First we give some characterization of g-Riesz bases in Hilbert C*-modules, by using properties of operator theory. ...

  • Fixed Point Theorems for semi $lambda$-subadmissible Contractions in b-Metric spaces 

    Shahkoohi, R. J.؛ Razani, A. (Central Tehran Branch, Islamic Azad University, 2015-02-01)
    Here, a new certain class of contractive mappings in the b-metric spaces is introduced. Some fixed point theorems are proved which generalize and modify the recent results in the literature. As an application, some results ...

  • Numerical solution of Fredholm integral-differential equations on unbounded domain 

    Matinfar, M.؛ Riahifar, A. (Central Tehran Branch, Islamic Azad University, 2015-02-01)
    In this study, a new and efficient approach is presented for numerical solution of Fredholm integro-differential equations (FIDEs) of the second kind on unbounded domain with degenerate kernel based on operational matrices ...

  • The solutions to some operator equations in Hilbert $C^*$-module 

    Mohammadzadeh Karizaki, M.؛ Hassani, M. (Central Tehran Branch, Islamic Azad University, 2015-02-01)
    In this paper, we state some results on product of operators with closed ranges and we solve the operator equation $TXS^*-SX^*T^*= A$ in the general setting of the adjointable operators between Hilbert $C^*$-modules, when ...

  • Frames for compressed sensing using coherence 

    Gavruta, L.؛ Zamani Eskandani, G.؛ Gavruta, P. (Central Tehran Branch, Islamic Azad University, 2015-02-01)
    We give some new results on sparse signal recovery in the presence of noise, for weighted spaces. Traditionally, were used dictionaries that have the norm equal to 1, but, for random dictionaries this condition is rarely ...

  • Upper and lower $alpha(mu_{X},mu_{Y})$-continuous multifunctions 

    Akdag, M.؛ Erol, F. (Central Tehran Branch, Islamic Azad University, 2015-02-01)
    In this paper, a new class of multifunctions, called generalized $alpha(mu_{X},mu_{Y})$-continuous multifunctions, has been de ned and studied. Some characterizations and several properties concerning generalized ...

  • Characterization of $G_2(q)$, where $2 < q equiv 1(mod 3)$ by order components 

    Nosratpour, P. (Central Tehran Branch, Islamic Azad University, 2015-02-01)
    In this paper we will prove that the simple group $G_2(q)$, where $2